Pacific Journal of Mathematics

Duality and cohomology for one-relator groups.

Roger Fenn and Denis Sjerve

Article information

Source
Pacific J. Math., Volume 103, Number 2 (1982), 365-375.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723969

Mathematical Reviews number (MathSciNet)
MR705236

Zentralblatt MATH identifier
0518.20041

Subjects
Primary: 20J05: Homological methods in group theory
Secondary: 57M05: Fundamental group, presentations, free differential calculus

Citation

Fenn, Roger; Sjerve, Denis. Duality and cohomology for one-relator groups. Pacific J. Math. 103 (1982), no. 2, 365--375. https://projecteuclid.org/euclid.pjm/1102723969


Export citation

References

  • [1] R. Bieri. Gruppen mit Poincare-Dualitdt, Comm. Math. Helv., 47 (1972), 373-396.
  • [2] R. Bieri and B. Eckmann, Groups with homological dualitygeneralizingPoincare duality, Invent. Math., 20 (1973), 103-124.
  • [3] R. Fenn and D. Sjerve, Elementarycomplexes and Massey products, to appear.
  • [4] R. H. Fox, Free differential calculus I, Ann. of Math., 57 (1953), 547-560.
  • [5] R. H. Fox,Free differential calculus II, Ann. of Math., 59 (1954), 196-210.
  • [6] R. H. Fox, Free differential calculus III, Ann. of Math., 64 (1956), 407-419.
  • [7] R. H. Fox, K. T. Chen and R. C. Lyndon, Free differentialcalculus IV, Ann. of Math., 68 (1958), 81-95.
  • [8] R. H. Fox, Free differential calculus V, Ann. of Math., 71 (1960), 408-422.
  • [9] F. E. A. Johnson and C. T. C. Wall, Groups satisfyingPoincare duality, Ann. of Math., 96 (1972), 592-598.
  • [10] J. Labute, Classification of Demushkin groups, Canad. J. Math., 19 (1967), 106-121.
  • [11] H. Muller, Groupes et paires de groupes a dualitede Poincare de dimension 2, C.R. Acad. Sc. Paris, 289 (1979), 373-374.
  • [12] H. Muller, Two DimensionalPoincare Duality Groups and Pairs, preprint F.I.M., E.T.H. Zurich, 1979.
  • [13] M. Newman, Integral Matrices, v. 45 in Pure and Applied Mathematics, Academic Press, 1972.
  • [14] R. Porter, Milnor's -invariantsand Massey products, T.A.M.S., 257 (1980), 39-71.
  • [15] J. Rateliffe, On one relator groups which satisfy Poincare duality, Math. Z., 177 (1981), 425-438.
  • [16] J. Schafer, Poincare complexes and one relator groups, J. Pure and Applied Alge- bra, 10 (1977), 121-126.
  • [17] J. Shapiro and I. J. Sonn, Free factors of one relator groups, Duke Math. J., 41 (1974), 83-88.